| Model Number |
58-0832-0813M |
| Medical Device Problem Code |
Device Tipped Over (2589)
| Health Effect - Clinical Code |
Unspecified Musculoskeletal problem (4535)
| Date of Event |
09/11/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The prolift micro expandable spacer system was unable to be returned to life spine, therefore, it is not possible to determine what was the complete failure mode resulting in the reported event.However, based on the description of the event it is hypothesized that the root cause of this failure was likely loosened set screw in the pedicle screw system (pedicle screw system not a lifespine product) leading to compromised spinal stability and therefore resulting in the flipping of the prolift micro expandable.
Event or Problem Description
It was reported that: " [we] were notified by the surgeon and distributor that the prolift micro flipped over.They think it was due to the set screw from another pedicle screw system that unattached.Therefore, creating an unstable construct.Revision surgery to be scheduled the week of sept 18th".